Recent Nausea with Adderall IR and Caffeine?

Home Welcome to the ADDitude Forums For Adults Recent Nausea with Adderall IR and Caffeine?

Viewing 4 reply threads
  • Author
    Posts
    • #104653
      jvanzant12
      Participant

      So I have been taking Adderall now for about 3 months or so first starting out at 5mg twice a day and now I am on 5mg three times a day on weekdays and twice a day on weekends. Anyway, today I am feeling quite nauseous and I can’t seem to figure out why. It seems I only feel nauseous SOMETIMES with my meds. I was thinking this morning that it could have been the coffee I tried to drink. Does anyone else find that Adderall combined with coffee makes them nauseous?

      All thoughts welcome.

      I should also mention that I am on 25mg of Strattera and 75mg of venlafaxine as well as a bunch of supplements (but I only take D3 and B12 in the mornings with my meds). I also tend to take my Adderall first in the morning and then take the other meds. This morning I was nauseous before I even took my other meds so it can’t be them. Also my adderall is the generic version.

    • #104662
      rebell90
      Participant

      How long have you been on starters ? That was the first they had tried with me bc it’s non addictive aka “safe” . Well I felt like I had the worst flu of my life 24-7. They tired again later after being off meds, same thing I vomited nonstop. Adderall is what Ia
      Ln and ironically I gained 5ish pounds over the year I have been prob bc im making better choices and remembering to eat and such. But straterra they finally took me off when I had lost 20 pounds in a month. No joke . And swollen cheeks . Try lepta saying “oh you’ll get used to it” prob bc they thought its better or “safer” than Adderall. Who knows. When they saw me, however , different story!!!!!

      I have heard it’s nortorioia for brutal nausea too !

    • #104663
      rebell90
      Participant

      I don’t mean DONT MEam to negative about straterra bc the reason they have If isn’t bc it does work for someone ! But I also know that many people I know experiences that Brutal nausea and vomiting !

    • #104664
      rebell90
      Participant

      Sorry again too my phone screen makes it hard to type !!! I promise I know how to spell somewhat ! Haha

    • #104683
      Penny Williams
      Keymaster

      Caffeine is also a stimulant, so you’re kind of double dosing it (except that coffee isn’t as potent as Adderall, so it’s not double). I don’t have ADHD, but when I take Sudafed (also has stimulating properties) and more than one cup of coffee, I get nauseous. Or anything stimulating on an empty stomach can make me nauseous.

      Definitely talk to your doctor about what’s going on, so they can help you resolve it.

      Penny
      ADDconnect Moderator, Author on Parenting ADHD, Mom to teen boy with ADHD, LDs, and autism

Viewing 4 reply threads

You must be logged in to reply to this topic.